MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZEUS SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

IRHYTHM TECHNOLOGIES, INC ZEUS SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Medical Device Problem Codes Failure to Transmit Record (1521); Inaccurate Information (4051)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient experienced an arrhythmia that met medical doctor notification (mdn) requirements that was not communicated during the wear period.The investigation revealed that a preliminary ecg interpretation provided to the physician was misclassified.Following the wear period and while compiling the final report, the interpretation was amended.The hcp was notified immediately, and irhythm learned that the hcp was already aware of the patient's arrhythmia and was treating it.No adverse events, such as death or serious injury, are known to have occurred.
 
Additional Manufacturer Narrative
The zio at device was returned to irhythm, and the clinical data was downloaded.A review of the clinical data found that the patient wore the zio at device for 5 days of the 7-day prescribed wear period.Irhythm became aware of the misclassified arrhythmia while preparing the final report and notified the hcp on day 15.The investigation revealed that the algorithm misclassified the arrhythmia and the certified cardiographic technician (cct) subsequently agreed with the algorithm interpretation.The zio at clinical reference manual states in the ¿indications for use¿ section that ¿the reports are provided for review by the intended user to render a diagnosis based on clinical judgment and experience.¿ this event is being reported per 21cfr 803 as a product problem /malfunction.This report does not constitute an admission by irhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
 
Additional Manufacturer Narrative
This supplemental report is being submitted in response to the fda notification received on september 26, 2024, concerning missing udi numbers in mdr submissions from october 2023 through december 2024.In response to this issue, irhythm conducted an investigation and identified a system processing error, which has now been resolved.Please see the update in section d4.

Brand Name
ZEUS SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
mazi kiani
699 8th st suite 600
san francisco, CA 94103
9494132147
MDR Report Key18672902
Report Number3007208829-2024-00047
Device Sequence Number7338450
Product Code DQK
UDI-Device Identifier00850043907046
UDI-Public(01)00850043907046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer03/06/2024
06/02/2025
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date03/28/2024
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZIO AT/SN: (B)(6)
Patient Age65 YR
Patient SexFemale